# SDR SCNA95112

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT CARGO CEILING STRUCTURE TO HAVE CORROSION AT STATION 1130, RBL 45.  CUT OUT CORRODED SECTION AND REPAIRED PER SRM 51-40-03.
